# SDR P5CA2022030700086

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 87,661 hours, 14,934 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BS 2231 1EA CRACK WAS FOUND ON THE FASTENER HOLE AT S25L RUNNING FWD AT 4 O'CLOCK POSITION APPROX 0.040"(  STA 2231 STR 25L FRAME STRAP LAYER 1EA FASTENER HOLE OVERSIZE REPAIRED IAW RI-53-60-15406 REV.A )
